Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can I take Becosules forte post open heart surgery ?

Dear Doctor , I am taking cardiac medicines like a) Multaq 400 mg b) Cardace 2.5 mg c) Acitrom 2 d) Ecosprin 75 mg e) Dilgem SR 90mg f) Feuselerc and insulin for DM+ This is after my recent second open heart surgery done for Mitral valve replacement . I am used to take BECOSULES Forte. This one alone is without doctor s advise since it is just a B complex with vitamin C . Should I stop or can I continue?
Asked On : Sun, 26 Feb 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infectious Diseases Specialist 's  Response
Hi how are you?, Becosules is a multi vitaminic Drug. If your diet is complete and equilibrated do not need to take Becosules. Becosules is composed by Complex B vitaminas and C vitamin. They are well tolerated. In excess could be dangerous like any other medicine. The only thing you have to check is that becosules is free or not of iron (ferrum). Excess of ferrum could harm your organism. Check it out with your doctor.
Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor